# SDR SWAA2012111909578

- Difficulty date: November 7, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6549809
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AROUND THE SLOT-SHAPED CUTOUT IN THE BS 303.9 FRAME WEB AT THE DOOR STOP FITTING STR 16L.  REPAIRED WEB HOLE PER ACO.
